# SDR CA980512025

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Insert
- Part number: 1702092
- Condition: Loose
- Location: Mlg Wheel
- Component: Bfgoodrich, 214664
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSERT MIGRATED FROM ITS POSITION ON THE WHEEL AND MADE HEAVY CONTACT WITH THE BRAKE ASSY WHICH HAD TO BE SCRAPPED.  PART TC:  27,150.
